Application of the zero separation theorem to the restricted primitive model of electrolyte solutions

Peter Sloth

    Research output: Contribution to journalJournal articleResearchpeer-review

    166 Downloads (Pure)

    Abstract

    Calculations of activity coefficients by application of the zero separation theorem is discussed for the restricted primitive model of electrolyte solutions. Numerical results within the framework of the hypernetted chain approximation are given. These indicate that the bridge functions—at zero separation—as a first approximation might be quite well represented by the corresponding function for an uncharged hard sphere system. The Journal of Chemical Physics is copyrighted by The American Institute of Physics.
    Original languageEnglish
    JournalJournal of Chemical Physics
    Volume89
    Issue number8
    Pages (from-to)5078-5080
    ISSN0021-9606
    DOIs
    Publication statusPublished - 1988

    Bibliographical note

    Copyright (1988) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.

    Fingerprint Dive into the research topics of 'Application of the zero separation theorem to the restricted primitive model of electrolyte solutions'. Together they form a unique fingerprint.

    Cite this